# SDR YENA2024060400819

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON AFT PRESSURE BULKHEAD FR56, AROUND OF ELECTRICAL CONNECTORS AT CENTER FUSELAGE II LH SIDE; (RESOLVED ON W/O: 1296779 TASKCARD: NR-00026 ) REF: TOMX W/O 2572 N/R-00085 REMOVED CORROSION PER EMB190 SRM 51-10-03, SRM 51-12-01. FOUND WITHIN LIMITS PER EMB 190 SRM 51-75-16 AND NE 03-071.
